JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A COMPACT AND MINIMAL REAL HYPERSURFACE IN A QUATERNIONIC PROJECTIVE SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A COMPACT AND MINIMAL REAL HYPERSURFACE IN A QUATERNIONIC PROJECTIVE SPACE
CHOE, YEONG-WU; JEONG, IMSOON;
  PDF(new window)
 Abstract
For a compact and orientable minimal real hypersurface , we prove that if the minimum of the sectional curvatures of Mis 3/(4n - 1), then M is isometric to the geodesic minimal hypersphere .
 Keywords
minimal real hypersurface;quaternionic projective space;quaternionic space form;
 Language
English
 Cited by
 References
1.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math. 419 (1991), 9-26

2.
S. Ishihara, Quaternionic Kahlerian manifolds, J. Differential Geom. 9 (1974), 483-500

3.
U-H. Ki, Y. J. Suh, and J. D. D. Perez, Real hyperspheres of type A in quater- nionic projective space, Int. J. Math. Math. Sci. 20 (1997), 115-122 crossref(new window)

4.
U-H. Ki and M. Kon, Minimal CR submanifolds of a complex projective space with parallel section in the normal bundle, Commun. Korean Math. Soc. 12 (1997), 665-678

5.
M. Kon, Real minimal hypersurfaces in a complex projective space, Proc. Amer. Math. Soc. 79 (1980), 285-288

6.
J.-H. Kwon and J. S. Pak, QR-submanifolds of (p-1) QR-dimension in quater- nionic projective space $QP^{(n+p)/4}$, Acta Math. Hugar. 86 (2000), 89-116 crossref(new window)

7.
H. B. Lawson, Jr., Rigidity theorems in rank-1 symmetric spaces, J. Differential Geom. 4 (1970), 349-357

8.
A. Martinez and J. D. Perez, Real hypersurfaces in quaternionic projective space, Ann. Mat. Pura Appl. 145 (1986), 355-384 crossref(new window)

9.
M. Okumura, Compact real hypersurfaces of a complex projective space, J. Differential Geom. 12 (1977), 595-598

10.
J. S. Pak, Real hypersurfaces in quaternionic Kaehlerian manifolds with constant Q-sectional curvature, Kodai Math. J. 29 (1977), 22-61 crossref(new window)

11.
R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 10 (1973), 495-506

12.
K. Yano and M. Kon, Differential geometry of CR-submanifolds, Geom. Dedicata 10 (1981), 369-391 crossref(new window)

13.
K. Yano, Structures on manifolds, World Scientific Publishing Co. Ltd., Singa- pore, 1984